MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 11X10L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 11X10L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 11X10L
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09-feb-2026, an arthrex subsidiary employee reported via email that an ar-8717ds-1110 dynanite nitinol staple implant system had an issue during a procedure performed on (b)(6) 2026.One of the alignment pins included in the kit was identified as being the incorrect thickness and was unable to fit into the drilled holes.As a result, the staples did not provide adequate fixation.The surgeon completed the procedure by using additional k-wires to achieve proper fixation and proceeded with a replacement ar-8717ds-1110 dynanite nitinol staple implant system.There was no significant surgical delay, no additional anesthesia required, and no adverse effects or patient harm reported.Additional information was received on 12-feb-2026: the incorrect staple thickness was first identified during use.The staples that did not provide adequate fixation were left in place.No additional steps were required to achieve fixation, and the procedure was completed using the existing staple and k-wire without the need for a replacement ar-8717ds-1110 dynanite nitinol staple implant system.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 11X10L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24470494
Report Number1220246-2026-01065
Device Sequence Number13172613
Product Code JDR
UDI-Device Identifier00888867288065
UDI-Public(01)00888867288065(11)241201(17)291130(10)4317154532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 11X10L
Device Catalogue NumberAR-8717DS-1110
Device Lot Number4317154532
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown